# SDR AALA20050695

- Difficulty date: October 20, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Condition: Overheated
- Location: Wing De Icing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR INTERRUPTED INTO BNA DUE TO HOT SPOT AND DISCOLORIZATION OF SIDEWALL PANEL AT SEAT 17A.  FOUND OVERWING DE-ICING HEATER OVERHEATING.  PULLED AND COLLARED CIRCUIT BREAKER AND PLACARDED SYSTEM.  AIRCRAFT DEPARTED TO BWI.  SYSTEM GROUND CHECKED NORMAL OPERATION.
